Found 137 results
Author Title [ Type(Desc)] Year
Filters: Filter is   [Clear All Filters]
Journal Article
Colding T.H, De Lellis C..  2003.  The min-max construction of minimal surfaces.. Surveys in differential geometry, Vol.VIII (Boston MA, 2002). :75–107.PDF icon MinMax92.pdf (439.52 KB)PDF icon Errata_MinMax_survey.pdf (180.52 KB)
Carlotto A., De Lellis C..  2019.  Min-max embedded geodesic lines on asymptotically conical surfaces. J. Differential Geom.. 112(3):411-445.PDF icon Geodesic_lines.pdf (600.18 KB)
De Lellis C., Ramic J..  2018.  Min-max theory for minimal hypersurfaces with boundary. Annales de l'Institut Fourier. 68(5):1909–1986.PDF icon Min_Max_80.pdf (644.21 KB)
De Lellis C., Spadaro E..  2015.  Multiple valued functions and integral currents. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5). 14(4):1239-1269.PDF icon complementi_R.pdf (427.54 KB)
De Lellis C.  2020.  The Nash-Kuiper Theorem and the Onsager conjecture. ICCM Not.. 8(1):17-26.PDF icon Bejing-5.pdf (353.58 KB)
De Lellis C., Inauen D., L. Székelyhidi Jr..  2018.  A Nash-Kuiper theorem for $C^{1,\frac15-\delta}$ immersions of surfaces in $3$ dimensions. Revista matemática iberoamericana. 34:1119–1152.PDF icon Nash_1.2_21.pdf (426.05 KB)
De Lellis C, De Philippis G, Hirsch J.  2022.  Nonclassical minimizing surfaces with smooth boundary. J. Differential Geom.. 122PDF icon Infinite_Topology_23.pdf (333.68 KB)
De Lellis C, Kwon H.  2022.  On Non-uniqueness of Hoelder continuous globally dissipative Euler flows. Anal. PDE. 15PDF icon nuqE21.pdf (525.33 KB)
Ambrosio L., De Lellis C..  2004.  A note on admissible solutions of 1D scalar conservation laws and 2D Hamilton-Jacobi equations.. Journal of Hyperbolic Differential Equations. 1:813–826.PDF icon laxsbv11.pdf (195.04 KB)
De Lellis C..  2008.  A note on Alberti's rank-one theorem.. Transport Equations and Multi-D Hyperbolic Conservation Laws. 5:61–74.PDF icon giovanni23.pdf (186.07 KB)PDF icon Errata_R1.pdf (85.14 KB)
De Lellis C., Focardi M., Ruffini B..  2014.  A note on the Hausdorff dimension of the singular set for minimizers of the Mumford-Shah functional. Advances in Calculus of Variations. 7:539–545.PDF icon StimaSing20130417.pdf (273.62 KB)
De Lellis C..  2017.  Notes on hyperbolic systems of conservation laws and transport equations.. Handbook of Differential Equations: Evolutionary Equations, Volume 3 . PDF icon hde51.pdf (749.93 KB)PDF icon Errata_HDE.pdf (111.37 KB)
De Lellis C..  2008.  ODEs with Sobolev coefficients: the Eulerian and the Lagrangian approach.. Discrete and Continuous Dynamical Systems. Series S. 1:405–426.PDF icon Eul_vs_Lag.pdf (277.64 KB)
Brue' E, Colombo M, Crippa G, De Lellis C, Sorella M.  2023.  Onsager critical solutions of the forced Navier-Stokes equations. Comm. Pure Appl. Anal. . PDF icon anomalous_dissipation6.pdf (490.38 KB)
De Lellis C..  2018.  The Onsager theorem. Celebrating the 50th Anniversary of the Journal of Differential Geometry - Lectures given at the Geometry and Topology Conference at Harvard University in 2017. :71–102.PDF icon JDG_11.pdf (403.91 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr., Vicol V..  2019.  Onsager's conjecture for admissible weak solutions. Communications on Pure and Applied Mathematics. 72:229–274.PDF icon Onsager101.pdf (528.14 KB)PDF icon Errata-Onsager.pdf (90.35 KB)
De Lellis C., Müller S..  2005.  Optimal rigidity estimates for nearly umbilical surfaces.. Journal of Differential Geometry. 69:75–110.PDF icon StJDG.pdf (379.65 KB)PDF icon Errata-umbilical.pdf (118.13 KB)
De Lellis C., Westdickenberg M..  2003.  On the optimality of velocity averaging lemmas.. Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire. 20:1075–1085.PDF icon OptAnn.pdf (142.3 KB)
De Lellis C..  2008.  Ordinary differential equations with rough coefficients and the renormalization theorem of Ambrosio [after Ambrosio, DiPerna, Lions].. Séminaire Bourbaki. 2006/2007:175–203.PDF icon Exp.972.C.DeLellis.pdf (248.93 KB)
Crippa G., De Lellis C..  2006.  Oscillatory solutions to transport equations.. Indiana University Mathematics Journal. 55:1–13.PDF icon Gian_Ind.pdf (221.59 KB)
Ambrosio L., De Lellis C., Schmidt T..  2018.  Partial regularity for mass-minimizing currents in Hilbert spaces.. Journal für die Reine und Angewandte Mathematik. 2018:99–144.PDF icon Hilbert_regularity.pdf (578.92 KB)
Conti S., De Lellis C., Müller S., Romeo M..  2003.  Polyconvexity equals rank-one convexity for connected isotropic sets in $\Bbb M^{2\times 2}$.. Comptes Rendus Mathématique. Académie des Sciences. Paris. 337:233–238.PDF icon PolyCRAS.pdf (149.28 KB)
Brue' E, Colombo M, De Lellis C.  2021.  Positive solutions of transport equations and classical nonuniqueness of characteristic curves. Arch. Ration. Mech. Anal. . 240(2):1055-1090.PDF icon nonunique-flow-20.pdf (398.69 KB)
De Lellis C., Golse F..  2005.  A quantitative compactness estimate for scalar conservation laws.. Communications on Pure and Applied Mathematics. 58:989–998.PDF icon Fran_CPAM.pdf (101.52 KB)
De Lellis C., Spadaro E..  2011.  Q-valued functions revisited. Memoirs of the American Mathematical Society. 211:1–85.PDF icon memoDeSp.pdf (1.17 MB)PDF icon Errata_memo2.pdf (229.61 KB)